Stochastic maximal regularity for rough time-dependent problems

Pierre Portal, Mark Veraar

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)
60 Downloads (Pure)


We unify and extend the semigroup and the PDE approaches to stochastic maximal regularity of time-dependent semilinear parabolic problems with noise given by a cylindrical Brownian motion. We treat random coefficients that are only progressively measurable in the time variable. For 2m-th order systems with VMO regularity in space, we obtain L p (L q ) estimates for all p> 2 and q≥ 2 , leading to optimal space-time regularity results. For second order systems with continuous coefficients in space, we also include a first order linear term, under a stochastic parabolicity condition, and obtain L p (L p ) estimates together with optimal space-time regularity. For linear second order equations in divergence form with random coefficients that are merely measurable in both space and time, we obtain estimates in the tent spaces Tσp,2 of Coifman–Meyer–Stein. This is done in the deterministic case under no extra assumption, and in the stochastic case under the assumption that the coefficients are divergence free.

Original languageEnglish
Pages (from-to)541-597
Number of pages57
JournalStochastics and Partial Differential Equations: Analysis and Computations
Issue number4
Publication statusPublished - 2019


  • A -weights
  • Higher order equations
  • Maximal regularity
  • Measurable coefficients
  • Sobolev spaces
  • Stochastic PDEs
  • VMO coefficients

Fingerprint Dive into the research topics of 'Stochastic maximal regularity for rough time-dependent problems'. Together they form a unique fingerprint.

Cite this